# SDR FDEA201707242023

- Difficulty date: July 24, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 82,250 hours, 18,684 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: ANB72752502
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH FITTING DAMAGED.  REPAIRED IAW EA 1-5340-160080B, P2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 602-100.
